# SDR USAA920081501

- Difficulty date: August 8, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 47,879 hours, 31,776 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Zone 600
- Component: Spoiler
- Component part number: 654645170A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT -C6- MAJOR REPAIR - NR 9 SPOILER UPPER SKIN AND HONEYCOMB ASSEMBLY DELAMINATED.  REPLACED NR 9 SPOILER IAW B737 AMM 27-62-91.  (S)
